MAUDE Adverse Event Report: 3. MANUFACTURER NAME, CITY AND STATE SHOCKWAVE MED SHOCKWAVE C2 PLUS CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER

3. MANUFACTURER NAME, CITY AND STATE SHOCKWAVE MED SHOCKWAVE C2 PLUS CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Model Number C2PIVL3012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Myocardial Infarction (1969); Obstruction/Occlusion (2422); Vascular Dissection (3160)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This event was reported to shockwave via the post market empower cad clinical study.On (b)(6) 2024, a shockwave c2+ intravascular lithotripsy (ivl) catheter was used to treat a patient undergoing a left heart catheterization (lhc) with percutaneous coronary intervention (pci) to the mid left descending artery (lad).It was reported that a spiral dissection and occlusion occurred in the mid lad during ivl, which was treated with the placement of multiple (4) drug eluting stents (des).Following deployment of the des, it was observed that the mid-lad septal branch was compromised and the patient experienced chest pain during and after the index procedure, necessitating the use of nitroglycerin drip (ntg gtt) for pain management.The patient was admitted to the critical care unit for further monitoring and treatment and was released three (3) days following the index procedure.There was no report of an ivl device malfunction.The clinical site has determined that the relationship of the dissection and subsequent chest pain to both the study device and procedure was causal/ definite.
 
Additional Manufacturer Narrative
The device referenced in this report was not returned to shockwave medical, inc.Therefore, a physical examination cannot be performed.The cause of the dissection and subsequent occlusion and chest pain could not be definitively determined based on the information available.There was no ivl malfunction reported.Shockwave medical has controls in place to ensure devices are built to approved procedures and meet lot release acceptance criteria prior to being distributed.A review of the manufacturing and test documentation for subject lot does not reveal any issues with the manufacturing of the device.The device passed all of shockwave medical, inc.Acceptance criteria prior to shipping.Complaints will continue to be monitored for trending purposes.
 
Additional Manufacturer Narrative
The cause of the myocardial infarction, and previously reported dissection, occlusion, and chest pain could not be definitively determined based on the information available.The following sections were updated per additional information received on 09apr2026.B5: added new information recevied on 09apr2026.H6: added annex e: 1969.H6: replaced annex f: 4614 with 4617.H6: added annex f: 4644 and 4621.
 
Event or Problem Description
This event was reported to shockwave via the post market empower cad clinical study.On (b)(6) 2024, a shockwave c2+ intravascular lithotripsy (ivl) catheter was used to treat a patient undergoing a left heart catheterization (lhc) with percutaneous coronary intervention (pci) to the mid left descending artery (lad).It was reported that a spiral dissection and occlusion occurred in the mid lad during ivl, which was treated with the placement of multiple (4) drug eluting stents (des).Following deployment of the des, it was observed that the mid-lad septal branch was compromised and the patient experienced chest pain during and after the index procedure, necessitating the use of nitroglycerin drip (ntg gtt) for pain management.The patient was admitted to the critical care unit for further monitoring and treatment and was released three (3) days following the index procedure.This information was previously reported via mdr 3015053858-2024-00111.On (b)(6) 2026 shockwave medical inc received notification that an adjudication performed by the clinical evaluation committee on (b)(6) 2024 found that a myocardial infarction (mi) occurred along with dissection, occlusion and chest pain on same day as the index procedure.The clinical site has determined that the relationship of mi to both the study device and procedure was definite.

Brand Name
SHOCKWAVE C2 PLUS CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Common Device Name
SHOCKWAVE C2 PLUS CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Manufacturer (Section D)
3. MANUFACTURER NAME, CITY AND STATE SHOCKWAVE MED
5403 betsy ross drive
santa clara CA 95054
Manufacturer (Section G)
SHOCKWAVE MEDICAL, INC
5403 betsy ross drive
santa clara CA 95054
Manufacturer Contact
alexis weil
5403 betsy ross drive
santa clara, CA 95054
MDR Report Key20326891
Report Number3015053858-2024-00111
Device Sequence Number7630748
Product Code QMG
UDI-Device Identifier00195451000010
UDI-Public(01)00195451000010(17)250831(10)01A230814A
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberC2PIVL3012
Device Catalogue NumberC2PIVL3012
Device Lot Number01A230814A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR
Patient SexFemale